# SDR SWAA981715

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, HFEC INDICATES BEAR STRAP CRACKED AT LOWER FUSELAGE MOUNTED HINGE FITTING AT FWD SERVICE DOOR.  REPAIRED PER SWA RA NR 1-253-1871.
